# SDR P5CA2014021700006

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 51,372 hours, 8,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146U775690
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1840 BETWEEN S11-12R.  REPAIRED CRACK AND ACCOMPLISHED EI NR T2014A53B-377, REV 2.  CONDITION CHECKED NORMAL.
